skin-hair-icon
Fungus, itching legs
Hi Dr. My both the legs (lower body parts) are itching in the evening and night, I took prescription from doctor and started taking tablets and itching is stopped for that time only and again itching resumes once taking tablets stopped. Tablet name is TERBINAFORCE. Please suggest me the solution as it still itching.
86 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Kasipathy Kasina
Cosmetologist 14 yrs exp Bangalore
Thanks for posting your concerns. You need to visit again doctor for better resolution. Doctor may change the dose or add some more medication. Your problem is has a complete solution. Dr kasipathy cosmetologist from Sai Shree advanced Dental Clinic n Facial Cosmetic Laser Centre Hebbal Bangalore
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.